# SDR CALA9800957

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FLOOR SUPPORT OF LT FORWARD CARGO COMPARTMENT, STA 228.  THE FLOOR SUPPORT WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-01, 51-10-3, AND 51-30-2.
